# SDR SWAA2022022423857

- Difficulty date: January 24, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF HAS FIBERS PULLED OUT OF TOP SHEET BY TAPE REMOVAL. / REPAIRED CABIN FLOOR PANLE 241RF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 REV. 66
